Severe cutaneous reactions associated with the use of human immunodeficiency virus medications.

@article{Rotunda2003SevereCR,
  title={Severe cutaneous reactions associated with the use of human immunodeficiency virus medications.},
  author={Adam M Rotunda and Ranella J Hirsch and Noah Scheinfeld and Jeffrey M Weinberg},
  journal={Acta dermato-venereologica},
  year={2003},
  volume={83 1},
  pages={1-9}
}
Patients infected with human immunodeficiency virus are highly susceptible to adverse dermatological reactions to specific medications. Severe cutaneous conditions such as Stevens-Johnson syndrome and toxic epidermal necrolysis are associated with high morbidity and, notably for toxic epidermal necrolysis, high mortality. Although overall mortality from human immunodeficiency virus has dramatically declined owing to highly active antiretroviral therapy, these antiretroviral regimens have been… CONTINUE READING
29 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 29 extracted citations

Similar Papers

Loading similar papers…